数学学报    2011 54 (4): 623-632   ISSN: 0583-1431  CN: 11-2038/O1  

圆环内亚纯函数分担IM集合的唯一性定理
曹廷彬, 仪洪勋
1. 南昌大学数学系 南昌 330031;
2. 山东大学数学科学学院 济南 250100
收稿日期 2009-01-14  修回日期 2011-03-23  网络版发布日期 null
参考文献  [1] Nevanlinna R., Eindentig keitss¨atze in der theorie der meromorphen funktionen, Acta Math., 1926, 48: 367-391.

[2] Yi H. X., Yang C. C., Uniqueness Theory of Meromorphic Functions, Beijing: Science Press, 1995; Alphen aan den Rijn: Kluwer, 2003.

[3] Fang M. L., Uniqueness of admissible meromorphic functions in the unit disc, Sci. China Ser. A, 1999, 42(4): 367-381.

[4] Zheng J. H., On uniqueness of meromorphic functions with shared values in one angular domain, Complex Var. Elliptic Equ., 2003, 48(9): 777-785.

[5] Liu H. F., Sun D. C., Uniqueness of meromorphic functions in the unit disc sharing small functions in one angular domain, Acta Mathematica Sinica, Chinese Series, 2010, 53(4): 663-674.

[6] Axler S., Harmomic functions from a complex analysis viewpoit, Amer. Math. Monthly, 1986, 93: 246-258.

[7] Nevanlinna R., Un théor`eme d’unicité relatif aux fonctions uniformes dans le voisinage d’un point singulier essentiel, C. R. de l’Acad. des Sc., 1925, 181: 92-94.

[8] Khrystiyanya A. Ya., Kondratyuk A. A., On the Nevanlinna theory for meromorphic functions on annuli. II, Mat. Stud., 2005, 24(2): 57-68.

[9] Kondratyuk A. A., Laine I., Meromorphic Functions in Multiply Connected Domains, Laine, Ilpo (ed.), fourier series methods in complex analysis. Proceedings of the workshop, Mekrij¨arvi, Finland, July 24-29, 2005. Joensuu: University of Joensuu, Department of Mathematics (ISBN 952-458-888-9/pbk). Report series. Department of mathematics, University of Joensuu 10, 9-111(2006).

[10] Khrystiyanya A. Ya., Kondratyuk A. A., On the Nevanlinna theory for meromorphic functions on annuli. I, Mat. Stud., 2005, 23(1): 19-30.

[11] Cao T. B., Yi H. X., Xu H. Y., On the multiple values and uniqueness of meromorphic functions on annuli, Comput. Math. Appl., 2009, 58(7): 1457-1465.

[12] Yi H. X., On the uniqueness of meromorphic functions, Acta Mathematica Sinica, Chinese Series, 1988, 31(4): 570-576.

[13] Li Y. H., Qiao J. Y., On the uniqueness of meromorphic functions concerning small functions, Sci. China Ser. A, 1999, 29: 891-900.

[14] Yao W. H., Two meromorphic functions sharing five small functions in the sense Ek)(β, f) = Ek)(β, g), Nagoya Math. J., 2002, 167: 35-54.

[15] Yi H. X., On one problem of uniqueness of meromorphic functions concerning small functions, Proc. Amer. Math. Soc., 2001, 130: 1689-1697.

[16] Thai D. D., Tan T., Meromorphic functions sharing small functions as targets, Internat. J. Math., 2005, 16(4): 437-451.

[17] Cao T. B., Yi H. X., On the multiple values and uniqueness of meromorphic functions sharing small functions as targets, Bull. Korean Math. Soc., 2007, 44(4): 631-640.

[18] Schweizer A., Value-sharing of meromorphic functions on a Riemann surface, J. Math. Anal. Appl., 2010, 365: 220-228.

[19] Hayman W., Meromorphic Functions, Oxford: Clarendon Press, 1964.

[20] Yang L., Value Distribution Theory, Berlin: Springer-Verlag, 1993; Beijing: Science Press, 1982.

[21] Yi H. X., The multiple values of meromorphic functions and uniqueness, Chinese Ann. Math. Ser. A, 1989, 10(4): 421-427.

通讯作者: